MathSciNet Relay Station
MathSciNet bibliographic data
MR2879121 40C05 (46B40)
Srivastava, P. D.; Kumar, Sudhanshu Fine spectrum of the generalized difference operator $\Delta\sb {uv}$ on sequence space $l\sb 1$. Appl. Math. Comput. 218 (2012), no. 11, 6407–6414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement